# SDR SWAA2020051828412

- Difficulty date: January 30, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501187
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LH Z ANGLE CORRODED AT BS 500 + 10'TO 500B +12' WL 160 LBL 22'. / ACCOMPLISHED REPAIR ON W/O# 40456/1400/0005 DEFECT #Y173414. EVALUATED DAMAGE ON FWD CARGO L/H Z ANGLE AT BS 500+10' TO 500B+12'; LBL 22 AND WL 160; FOUND OUT OF LIMITS DUE TO CORROSION ON FASTENER HOLE IAW SRM 53-00-53-1A-2 DET D. (ZEE ANGLE) P/N 143A7501-187
